Free access
Issue
ESAIM: M2AN
Volume 34, Number 2, March/April 2000
Special issue for R. Teman's 60th birthday
Page(s) 399 - 408
DOI http://dx.doi.org/10.1051/m2an:2000147
Published online 15 April 2002
  1. M. Cirià, Boundary controllability of nonlinear hyperbolic systems. SIAM J. Control 7 (1969) 198-212. [CrossRef] [MathSciNet]
  2. M. Cirinà, Nonlinear hyperbolic problems with solutions on preassigned sets. Michigan Math. J. 17 (1970) 193-209. [CrossRef] [MathSciNet]
  3. I. Lasiecka and R. Triggiani, Exact controllability of semilinear abstract systems with applications to waves and plates boundary control problems. Appl. Math. Optim. 23 (1991) 109-154. [CrossRef] [MathSciNet]
  4. Li Ta-tsien, Global Classical Solutions for Quasilinear Hyperbolic Systems. Research in Applied Mathematics 32, Masson, John Wiley (1994).
  5. Li Ta-tsien and Zhang Bing-Yu, Global exact boundary controllability of a class of quasilinear hyperbolic systems. J. Math. Anal. Appl. 225 (1998) 289-311. [CrossRef] [MathSciNet]
  6. Li Ta-tsien and Yu Wen-ci, Boundary Value Problems for Quasilinear Hyperbolic Systems. Duck University, Mathematics Series V (1985).
  7. J.-L. Lions, Contrôlabilité exacte, Perturbations et Stabilisation de Systèmes Distribués, Masson (1988) Vol. I.
  8. V. Komornik, Exact Controllability and Stabilization, The Multiplier Method, Masson, John Wiley (1994).
  9. D.L. Russell, Controllability and stabilizability theory for linear partial differential equations. Recent progress and open questions. SIAM Rev. 20 (1978) 639-739. [CrossRef] [MathSciNet]
  10. E. Zuazua, Exact controllability for the semilinear wave equation. J. Math. Pures Appl. 69 (1990) 1-32. [MathSciNet]

Recommended for you